International Journal of Physics and Mathematics

International Journal of Physics and Mathematics


International Journal of Physics and Mathematics
International Journal of Physics and Mathematics
Vol. 2, Issue 1, 2020
S. No. Title and Authors Name Country
1
A class of fifth order block hybrid Adams Moulton’s method for solving stiff initial value problems
SY Yakubu, C Chibuisi
Abstract  |  Download  |  Pages: 01-18
How to cite this article:
SY Yakubu, C Chibuisi. A class of fifth order block hybrid Adams Moulton’s method for solving stiff initial value problems. International Journal of Physics and Mathematics. 2020; 2(1): 01-18.
Nigeria
2
The Solutions of Selected Problems from IMO
Zhang Yue
Abstract  |  Download  |  Pages: 19-25
How to cite this article:
Zhang Yue. The Solutions of Selected Problems from IMO. International Journal of Physics and Mathematics. 2020; 2(1): 19-25.
China
3
A mathematical study of porous medium equation under the effect of heat generation and hall current
P. Bhaskar, M Venkateswarlu
Abstract  |  Download  |  Pages: 26-37
How to cite this article:
P. Bhaskar, M Venkateswarlu. A mathematical study of porous medium equation under the effect of heat generation and hall current. International Journal of Physics and Mathematics. 2020; 2(1): 26-37.
India
4
New approach of mathematical studies in modeling traffic flows
Kumama Regassa Cheneke, Geremew Kenassa Edessa, Purnachandra Rao Koya
Abstract  |  Download  |  Pages: 38-48
How to cite this article:
Kumama Regassa Cheneke, Geremew Kenassa Edessa, Purnachandra Rao Koya. New approach of mathematical studies in modeling traffic flows. International Journal of Physics and Mathematics. 2020; 2(1): 38-48.
Ethiopia
5
Thermal radiation and chemical reaction effects on a porous media flow with heat generation
Chinedu Nwaigwe, Jonathan Oahimire
Abstract  |  Download  |  Pages: 49-65
How to cite this article:
Chinedu Nwaigwe, Jonathan Oahimire. Thermal radiation and chemical reaction effects on a porous media flow with heat generation . International Journal of Physics and Mathematics. 2020; 2(1): 49-65.
Nigeria
6
Weighted zygmund type estimates for the volterra convolutio type
Mamatov Tulkin, Zilola Khamroeva, Nargiza Sharipova
Abstract  |  Download  |  Pages: 66-78
How to cite this article:
Mamatov Tulkin, Zilola Khamroeva, Nargiza Sharipova. Weighted zygmund type estimates for the volterra convolutio type. International Journal of Physics and Mathematics. 2020; 2(1): 66-78.
Uzbekistan